New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

BitBit
Regular Member


Date Joined Oct 2007
Total Posts : 44
   Posted 10/24/2007 10:57 AM (GMT -7)   
Just started 6mp .  Anyone have pain in the abdominal area from it?  Before,  I started the medication I did not have this throbbing in my abdomen and side.  Could it be the medication or from the colonoscopy?

teddybearweiser
Veteran Member


Date Joined Oct 2004
Total Posts : 3042
   Posted 10/25/2007 3:33 AM (GMT -7)   
I am on Imuran is the same as 6mp. Make sure you don't take on an empty stomach.
Hi, I am teddybearweiser, I am a male.
I was diagnosed with crohns disease when i was admitted to the hospital
in 1992, in Jan of 1993 I was back in the hospital for surgery for my crohns. I had part of my right colon resectioned with ilecolonstomy.
 My GI doctor has me on Asacol, Dicyclomine,Imuran,Celebrex and Remicade. B-12 injection once a month.
My Internest doctor has me on Lisnopril-HTCZ and Folic Acid. Diagnosed
with Osteoarthritis July 2007
 


gachrons
Veteran Member


Date Joined Mar 2007
Total Posts : 4527
   Posted 10/25/2007 6:25 AM (GMT -7)   
Hi Teddy is the Imuran hard on the stomach? I always took mine with food. Bit I did not notice any pain from the Imuran. Not sure about the scope I had mine done when I had a blockage in Jan. so was having pain at the time. Hope it works for you.How are you doing now? lol gail

MikeB
Veteran Member


Date Joined Mar 2006
Total Posts : 1169
   Posted 10/25/2007 6:33 AM (GMT -7)   
Side effects from 6mp can include lowered white bllod cell count, liver toxicity, rash, etc. but not usually abdominal pain. Crohn's patients have abdominal pain as a matter of course, don't we? Fact is all side effects from 6mp amd imuran are pretty rare and can usually be corrected by lowering doses. In other cases they go away with time. Remember this is a pretty slow-acting med that can take 3-6 months to really kick in . . . it's not like an antibiotic you expect to start working in 48 hours.

BitBit
Regular Member


Date Joined Oct 2007
Total Posts : 44
   Posted 10/25/2007 8:37 AM (GMT -7)   
The cramping has subsided. I think it might have been b/c there wasnot enough food inmy sysyem.  I have noticed an increase in fatigue. I guess that is why everyone here says take it at night
New Topic Post Reply Printable Version
Forum Information
Currently it is Saturday, December 10, 2016 5:28 PM (GMT -7)
There are a total of 2,736,121 posts in 301,354 threads.
View Active Threads


Who's Online
This forum has 151451 registered members. Please welcome our newest member, YoEve.
287 Guest(s), 12 Registered Member(s) are currently online.  Details
wthj53, YoEve, tickcheckguy, porkysgal, 1000Daisies, ChickNorris, Ariel Smith, Kitkate, Mustard Seed, sam12, Tim Tam, iPoop


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer